The Fermat equation. III

Aldo Peretti
Notes on Number Theory and Discrete Mathematics
Print ISSN 1310–5132
Volume 1, 1995, Number 3, Pages 105—110
Download full paper: PDF, 3 Mb


Authors and affiliations

Aldo Peretti
Universidad del Salvador
Buenos Aires, Argentina


On the basis of a former paper [1], the author presents a simplified analytical way in order to determine the number of solutions of the Diophantine equation of the title.


  1. Peretti A., The Fermat equation (II), Bull. Number Theory, Vol XII (1988), 39-55.
  2. Landau E., Vorlesimgen uber Zahlentheoriе, VII Teil, Kap. 3, s 59, Chelasa edition.
  3. Gradshteyn I., Ryzhik I., Table of integrals, series and products, Academic Press – formula, 1965, p. 621.
  4. Nielsen N., Handbuch der Gammafimction, Kap. XII, § 67, 165-166.
  5. Peretti A., Euler’s Diophantine equation, Bull. Number Theory, Vol. XIII (1989), 39-50.
  6. Peretti A., The Diophantine equation xa+ уb = zc , Bull. Num­ber Theory, Vol. XIV (1990), 25-35.
  7. Peretti A., About congruent numbers, Bull. Number Theory, Vol. XIII (1989), 105-123.

Related papers

Cite this paper

Peretti, A. (1995). The Fermat equation. III. Notes on Number Theory and Discrete Mathematics, 1(3), 105-110.

Comments are closed.